Alert archive / Texas / Flash Flood Watches in 2012

Flash Flood Watch 4, NWS Midland/Odessa, TX

September 28, 201219 counties in Texas; Eddy County, Lea County, New Mexico

NWS Midland/Odessa, TX issued this flash flood watch at Sep 28, 2012, 4:11 AM CDT for 19 counties in Texas; Eddy County, Lea County, New Mexico. It took effect at Sep 28, 2012, 5:00 AM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2012, 4:11 AM CDT (09:11 UTC)
In effect from
Sep 28, 2012, 5:00 AM CDT
Expired
Sep 29, 2012, 1:00 PM CDT
In force
32 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
None
All 21 counties

Eddy County, NM, Lea County, NM, Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 11 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.2 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
245 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WGUS64 KMAF 280911
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
411 AM CDT FRI SEP 28 2012

...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE PERMIAN BASIN
AND THE TRANS PECOS THROUGH LATE TONIGHT...

.A RICH FEED OF TROPICAL MOISTURE IN ASSOCIATION WITH THE REMNANTS
OF MIRIAM HAS SPREAD ACROSS WEST TEXAS. MEANWHILE RICH LOW LEVEL
MOISTURE HAS SURGED INTO THE AREA COURTESY A SUSTAINED EAST AND
SOUTHEAST WIND. THIS WITH A SLOW MOVING UPPER AIR DISTURBANCE HAS
RESULTED IN A MOST FAVORABLE PATTERN FOR RAIN...SOME HEAVY...TODAY
AND TONIGHT. RAINFALL RATES AROUND ONE INCH PER HOUR AND THE
POSSIBILITY OF SHOWERS AND STORMS MOVING OVER THE SAME AREA WILL
GENERATE RAPID RUNOFF...ESPECIALLY IN URBAN AREAS AND IN THE MORE
ROCKY TERRAIN OF THE TRANS PECOS.

TXZ050>052-058>063-067>070-074-075-079>082-282000-
/O.NEW.KMAF.FF.A.0004.120928T1000Z-120929T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREWS-MARTIN-HOWARD-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ANDREWS...STANTON...BIG SPRING...
PECOS...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
ALPINE...FORT STOCKTON...PRESIDIO...MARFA...MARATHON...SANDERSON
411 AM CDT FRI SEP 28 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST TEXAS AND WEST 
  TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST TEXAS... 
  BIG BEND AREA...DAVIS/APACHE MOUNTAINS AREA...MARFA PLATEAU... 
  PECOS...PRESIDIO VALLEY...REEVES COUNTY AND UPPER TRANS PECOS 
  AND TERRELL. IN WEST TEXAS...ANDREWS...CRANE...ECTOR... 
  GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND...REAGAN... 
  UPTON...WARD AND WINKLER. 

* THROUGH LATE TONIGHT.

* SHOWERS AND STORMS WITH RAINFALL RATES NEAR ONE INCH PER HOUR
  MOVING OVER THE SAME AREAS. RAINFALLS RATES THROUGH SATURDAY
  MORNING OF 1.5 TO 2 INCHES WITH LOCAL AMOUNTS TO 4 INCHES.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE RIO GRANDE
  AND LOWER REACHES OF THE PECOS RIVER WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
5 follow-up statements
647 
WGUS64 KMAF 281324
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
824 AM CDT FRI SEP 28 2012

...A FLASH FLOOD WATCH IS IN EFFECT FOR THE PERMIAN BASIN AND THE
TRANS PECOS THROUGH LATE TONIGHT...

.A RICH FEED OF TROPICAL MOISTURE IN ASSOCIATION WITH THE
REMNANTS OF MIRIAM HAS SPREAD ACROSS WEST TEXAS. MEANWHILE RICH
LOW LEVEL MOISTURE HAS SURGED INTO THE AREA COURTESY A SUSTAINED
EAST AND SOUTHEAST WIND. THIS WITH A SLOW MOVING UPPER AIR
DISTURBANCE HAS RESULTED IN A MOST FAVORABLE PATTERN FOR RAIN...
SOME HEAVY...TODAY AND TONIGHT. RAINFALL RATES AROUND ONE INCH
PER HOUR AND THE POSSIBILITY OF SHOWERS AND STORMS MOVING OVER
THE SAME AREA WILL GENERATE RAPID RUNOFF...ESPECIALLY IN URBAN
AREAS AND IN THE MORE ROCKY TERRAIN OF THE TRANS PECOS. HEAVY RAIN
HAS ALREADY FALLEN ACROSS MUCH OF THE WATCH AREA WITH ADDITIONAL
RAIN EXPECTED.  THE FLASH FLOOD WATCH WAS BEEN EXPANDED ACROSS THE
NORTHERN PERMIAN BASIN.

TXZ045>048-053-282200-
/O.EXB.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-MITCHELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...SNYDER...
COLORADO CITY
824 AM CDT FRI SEP 28 2012

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF WEST TEXAS... 
  INCLUDING THE FOLLOWING AREAS...BORDEN...DAWSON...GAINES... 
  MITCHELL AND SCURRY. 

* THROUGH SATURDAY MORNING

* SHOWERS AND STORMS WITH RAINFALL RATES NEAR ONE INCH PER HOUR 
  MOVING OVER THE SAME AREAS. RAINFALLS RATES THROUGH SATURDAY 
  MORNING OF 1.5 TO 2 INCHES WITH LOCAL AMOUNTS TO 4 INCHES. 

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY 
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE RIO GRANDE 
  AND LOWER REACHES OF THE PECOS RIVER WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TXZ050>052-058>063-067>070-074-075-079>082-282200-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREWS-MARTIN-HOWARD-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...ANDREWS...STANTON...BIG SPRING...
PECOS...MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
ALPINE...FORT STOCKTON...PRESIDIO...MARFA...MARATHON...SANDERSON
824 AM CDT FRI SEP 28 2012

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST TEXAS AND WEST TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST TEXAS...BIG BEND AREA... 
  DAVIS/APACHE MOUNTAINS AREA...MARFA PLATEAU...PECOS...PRESIDIO 
  VALLEY...REEVES COUNTY AND UPPER TRANS PECOS AND TERRELL. IN 
  WEST TEXAS...ANDREWS...CRANE...ECTOR...GLASSCOCK...HOWARD... 
  LOVING...MARTIN...MIDLAND...REAGAN...UPTON...WARD AND WINKLER. 

* THROUGH SATURDAY MORNING

* SHOWERS AND STORMS WITH RAINFALL RATES NEAR ONE INCH PER HOUR 
  MOVING OVER THE SAME AREAS. RAINFALLS RATES THROUGH SATURDAY 
  MORNING OF 1.5 TO 2 INCHES WITH LOCAL AMOUNTS TO 4 INCHES. 

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY 
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE RIO GRANDE 
  AND LOWER REACHES OF THE PECOS RIVER WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
972 
WGUS64 KMAF 281936
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
236 PM CDT FRI SEP 28 2012

...A FLASH FLOOD WATCH THROUGH TONIGHT IS IN EFFECT FOR ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO...

.ABUNDANT TROPICAL MOISTURE IN ASSOCIATION WITH THE REMNANTS OF
MIRIAM AND NOW TROPICAL STORM NORMAN WILL CONTINUE TO SPREAD
NORTHEAST ACROSS THE REGION.  THIS MOISTURE COMBINED WITH A WEAK
SURFACE BOUNDARY AND AN UPPER LEVEL DISTURBANCE RESULTING IN
WIDESPREAD MODERATE TO HEAVY RAIN ACROSS THE AREA TODAY.  THIS
SLOW MOVING SYSTEM HAS RESULTED IN A VERY FAVORABLE PATTERN FOR
EXCESSIVE RAIN... SOME HEAVY... TODAY AND TONIGHT.  RAINFALL RATES
UP TO ONE INCH PER HOUR ARE POSSIBLE.  MUCH OF THE AREA HAS
ALREADY RECEIVED HEAVY RAIN AND ADDITIONAL RAINFALL WILL ONLY
ENHANCE THE FLOODING POTENTIAL.  THE RAIN WILL SLOWLY SHIFT
EASTWARD SATURDAY.

NMZ027>029-033-034-TXZ057-258-291200-
/O.EXA.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM...
HOBBS...LOVINGTON...EUNICE...JAL...VAN HORN...PINE SPRINGS
236 PM CDT FRI SEP 28 2012 /136 PM MDT FRI SEP 28 2012/

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHEAST NEW MEXICO 
  AND SOUTHWEST TEXAS...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST NEW MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY 
  PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA 
  COUNTY AND SOUTHERN LEA COUNTY. IN SOUTHWEST TEXAS...GUADALUPE 
  MOUNTAINS AND VAN HORN AND HIGHWAY 54 CORRIDOR. 

* THROUGH TONIGHT

* SHOWERS AND STORMS WITH RAINFALL RATES NEAR ONE INCH PER HOUR
  MOVING OVER THE SAME AREAS. RAINFALLS TOTALS THROUGH SATURDAY
  MORNING OF 2 TO 4 INCHES.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY 
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE RIO GRANDE 
  AND LOWER REACHES OF THE PECOS RIVER WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TXZ045>048-050>053-058>063-067>070-074-075-079>082-291200-
/O.CON.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...LAMESA...SNYDER...ANDREWS...
STANTON...BIG SPRING...COLORADO CITY...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...GARDEN CITY...
MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...ALPINE...
FORT STOCKTON...PRESIDIO...MARFA...MARATHON...SANDERSON
236 PM CDT FRI SEP 28 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST TEXAS AND WEST TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST TEXAS...BIG BEND AREA... 
  DAVIS/APACHE MOUNTAINS AREA...MARFA PLATEAU...PECOS...PRESIDIO 
  VALLEY...REEVES COUNTY AND UPPER TRANS PECOS AND TERRELL. IN 
  WEST TEXAS...ANDREWS...BORDEN...CRANE...DAWSON...ECTOR... 
  GAINES...GLASSCOCK...HOWARD...LOVING...MARTIN...MIDLAND... 
  MITCHELL...REAGAN...SCURRY...UPTON...WARD AND WINKLER. 

* THROUGH TONIGHT

* SHOWERS AND STORMS WITH RAINFALL RATES NEAR ONE INCH PER HOUR
  MOVING OVER THE SAME AREAS. RAINFALLS TOTALS THROUGH SATURDAY
  MORNING OF 2 TO 4 INCHES.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY 
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE RIO GRANDE 
  AND LOWER REACHES OF THE PECOS RIVER WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
227 
WGUS64 KMAF 290926
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
426 AM CDT SAT SEP 29 2012

...A FLASH FLOOD WATCH THROUGH TONIGHT IS IN EFFECT FOR ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO...

.RAINFALL HAS MOSTLY ENDED ACROSS SOUTHEAST NEW MEXICO AND THE BIG
BEND AREA OF TEXAS AS DRY AIR QUICKLY MOVES INTO THE AREA FROM
MEXICO. MODERATE TO HEAVY RAIN WILL CONTINUE OVER THE PERMIAN
BASIN THIS MORNING AND SHIFT EAST TODAY AS THE MAIN STORM SYSTEM
MOVES TOWARD CENTRAL AND EAST TEXAS. THE AREA HAS ALREADY RECEIVED
HEAVY RAIN AND ADDITIONAL RAINFALL WILL ONLY ENHANCE THE FLOODING
POTENTIAL.

NMZ027>029-033-034-TXZ057>059-074-079>081-258-291030-
/O.CAN.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM...
HOBBS...LOVINGTON...EUNICE...JAL...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...ALPINE...PRESIDIO...MARFA...MARATHON...
PINE SPRINGS
426 AM CDT SAT SEP 29 2012 /326 AM MDT SAT SEP 29 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND
TEXAS HAS BEEN CANCELLED. SHOWERS HAVE MOVED OUT OF THE AREA
ALTHOUGH THERE MAY BE SOME RESIDUAL RUNOFF FROM THE HEAVY RAINS.

$$

TXZ045-050-060>062-067>069-075-082-291400-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-120929T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-ANDREWS-WINKLER-ECTOR-MIDLAND-WARD-CRANE-UPTON-PECOS-
TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...ANDREWS...KERMIT...ODESSA...
MIDLAND...MONAHANS...CRANE...MCCAMEY...RANKIN...FORT STOCKTON...
SANDERSON
426 AM CDT SAT SEP 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST TEXAS AND WEST TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST TEXAS...PECOS AND TERRELL. IN 
  WEST TEXAS...ANDREWS...CRANE...ECTOR...GAINES...MIDLAND... 
  UPTON...WARD AND WINKLER. 

* UNTIL 9 AM CDT THIS MORNING

* ADDITIONAL RAINFALL THROUGH SATURDAY MORNING OF UP TO 1 INCH IS POSSIBLE.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE LOWER
  REACHES OF THE PECOS RIVER WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TXZ046>048-051>053-063-070-291800-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-120929T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-GLASSCOCK-REAGAN-
INCLUDING THE CITIES OF...LAMESA...SNYDER...STANTON...
BIG SPRING...COLORADO CITY...GARDEN CITY...BIG LAKE
426 AM CDT SAT SEP 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF WEST TEXAS...INCLUDING THE FOLLOWING AREAS... 
  BORDEN...DAWSON...GLASSCOCK...HOWARD...MARTIN...MITCHELL... 
  REAGAN AND SCURRY. 

* UNTIL 1 PM CDT THIS AFTERNOON

* ADDITIONAL RAINFALL THROUGH SATURDAY MORNING OF 1 TO 2 INCHES IS POSSIBLE.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY
  DRY CREEKS AND ARROYOS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
798 
WGUS64 KMAF 290946 CCA
FFAMAF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
445 AM CDT SAT SEP 29 2012

...A FLASH FLOOD WATCH THROUGH THE MORNING IS IN EFFECT FOR ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO...

.RAINFALL HAS MOSTLY ENDED ACROSS SOUTHEAST NEW MEXICO AND THE BIG
BEND AREA OF TEXAS AS DRY AIR QUICKLY MOVES INTO THE AREA FROM
MEXICO. MODERATE TO HEAVY RAIN WILL CONTINUE OVER THE PERMIAN
BASIN THIS MORNING AND SHIFT EAST TODAY AS THE MAIN STORM SYSTEM
MOVES TOWARD CENTRAL AND EAST TEXAS. THE AREA HAS ALREADY RECEIVED
HEAVY RAIN AND ADDITIONAL RAINFALL WILL ONLY ENHANCE THE FLOODING
POTENTIAL.

NMZ027>029-033-034-TXZ057>059-074-079>081-258-291045-
/O.CAN.KMAF.FF.A.0004.000000T0000Z-120929T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...TATUM...
HOBBS...LOVINGTON...EUNICE...JAL...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...ALPINE...PRESIDIO...MARFA...MARATHON...
PINE SPRINGS
445 AM CDT SAT SEP 29 2012 /345 AM MDT SAT SEP 29 2012/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND
TEXAS HAS BEEN CANCELLED. SHOWERS HAVE MOVED OUT OF THE AREA
ALTHOUGH THERE MAY BE SOME RESIDUAL RUNOFF FROM THE HEAVY RAINS.

$$

TXZ045-050-060>062-067>069-075-082-291400-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-120929T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GAINES-ANDREWS-WINKLER-ECTOR-MIDLAND-WARD-CRANE-UPTON-PECOS-
TERRELL-
INCLUDING THE CITIES OF...SEMINOLE...ANDREWS...KERMIT...ODESSA...
MIDLAND...MONAHANS...CRANE...MCCAMEY...RANKIN...FORT STOCKTON...
SANDERSON
445 AM CDT SAT SEP 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHWEST TEXAS AND WEST TEXAS...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHWEST TEXAS...PECOS AND TERRELL. IN 
  WEST TEXAS...ANDREWS...CRANE...ECTOR...GAINES...MIDLAND... 
  UPTON...WARD AND WINKLER. 

* UNTIL 9 AM CDT THIS MORNING

* ADDITIONAL RAINFALL THROUGH SATURDAY MORNING OF UP TO 1 INCH IS POSSIBLE.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY
  DRY CREEKS AND ARROYOS AND ELEVATED FLOWS ALONG THE LOWER
  REACHES OF THE PECOS RIVER WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

TXZ046>048-051>053-063-070-291800-
/O.EXT.KMAF.FF.A.0004.000000T0000Z-120929T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-GLASSCOCK-REAGAN-
INCLUDING THE CITIES OF...LAMESA...SNYDER...STANTON...
BIG SPRING...COLORADO CITY...GARDEN CITY...BIG LAKE
445 AM CDT SAT SEP 29 2012

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF WEST TEXAS...INCLUDING THE FOLLOWING AREAS... 
  BORDEN...DAWSON...GLASSCOCK...HOWARD...MARTIN...MITCHELL... 
  REAGAN AND SCURRY. 

* UNTIL 1 PM CDT THIS AFTERNOON

* ADDITIONAL RAINFALL THROUGH SATURDAY MORNING OF 1 TO 2 INCHES IS POSSIBLE.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY
  DRY CREEKS AND ARROYOS WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
085 
WGUS64 KMAF 291437
FFAMAF

FLOOD WATCH
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
937 AM CDT SAT SEP 29 2012

...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM FOR PORTION
OF EASTERN AND NORTHERN PERMIAN BASIN...

.RAINFALL CONTINUES TO SLOWLY END FROM WEST TO EAST AS UPPER LOW
TRACKS ACROSS THE AREA.  DRY AIR MOVING IN BEHIND THIS LOW WILL
DRAMATICALLY REDUCE RAIN CHANCES.  MODERATE TO HEAVY RAIN CHANCES
WILL CONTINUE OVER THE NORTHEAST PERMIAN BASIN UNTIL AFTERNOON...
BUT FLOODING CONCERNS ARE QUICKLY DECREASING.

TXZ046>048-051>053-063-070-291800-
/O.CON.KMAF.FF.A.0004.000000T0000Z-120929T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-GLASSCOCK-REAGAN-
INCLUDING THE CITIES OF...LAMESA...SNYDER...STANTON...
BIG SPRING...COLORADO CITY...GARDEN CITY...BIG LAKE
937 AM CDT SAT SEP 29 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF WEST TEXAS...INCLUDING THE FOLLOWING AREAS... 
  BORDEN...DAWSON...GLASSCOCK...HOWARD...MARTIN...MITCHELL... 
  REAGAN AND SCURRY. 

* UNTIL 1 PM CDT THIS AFTERNOON

* ADDITIONAL RAINFALL THROUGH SATURDAY MORNING OF A HALF INCH IS
  POSSIBLE.

* FLOODING AND FLASH FLOODING OF LOW WATER CROSSINGS...NORMALLY 
  DRY CREEKS AND ARROYOS WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 28, 3:35 AM CDT, 36 minutes earlier.

Area forecast discussion, Sep 28, 3:35 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
335 AM CDT FRI SEP 28 2012

.DISCUSSION...
IR/WATER VAPOR IMAGERY REVEAL THE STORY...MOISTURE ABOUNDS.
00Z/28 SOUNDING FROM MMCU (CHIHUAHUA, MEXICO WHICH IS JUST SW OF
THE BBNP) MEASURED PW OF 2.03" AND THAT DOES NOT LOOK TO BE
CONTAMINATED. 7H HEIGHTS ARE BETTER UTILIZED TODAY. 7H FLOW IS
FROM S AND CONTINUES TO REVEAL AN INTENSIFYING INVERTED TROF THRU
THE DAY. ECMWF/GFS/CANADIAN CONTINUE TO BE IN EXCELLENT AGREEMENT
WITH SAID 7H TROF/MID LEVEL THETA-E RIDGE. BEST AGREEMENT WITH QPF
IS BTWN CANADIAN (WHICH HAS NAILED INITIAL DEVELOPMENT AROUND 05Z
INVOF PEQ) AND ECMWF WHICH IS FCSTING FLOODING RAINS TODAY. RAIN
IS A FOREGONE CONCLUSION TODAY AND FCST IS MORE A MATTER OF
FAVORED AREAS AND HOW MUCH. 9H-85H MSTR TRANSPORT
VECTORS/MAGNITUDE/MSTR CONVERGENCE ALL INDICATE LOW LEVEL MSTR
CONTINUES TO BE PUMPED INTO THE AREA ATTM. INTERPRETATION OF THE
DATA INDICATES THAT PRECIP WILL CONTINUE TO DEVELOP AND EXPAND THE
NEXT FEW HRS...HEAVY RAIN/FLASH FLOODING CONCERNS WILL BE POSSIBLE
AS EARLY AS THIS MORNING. WITH SAID SHARPENING OF 7H TROF AND MSTR
TRANSPORT/CONVERGENCE FAVORS THE AXIS OF HIEST POPS BASICALLY E
OF A LINE FROM THE NW PB TO AROUND VAN HORN. CATEGORICAL POPS
80-90% ARE ALREADY IN THE FCST AND WILL OPT TO INCREASE THOSE EVEN
FARTHER FOR TODAY. THERE WAS SPOTTY HEAVY RAIN YESTERDAY ACRS THE
AREA WITH ONLY MINOR URBAN FLOODING REPORTED. HOWEVER BASED ON
DEEP/RICH MSTR...POTENTIAL FOR TSRA/SHRA TO MOVE OVER THE SAME
AREAS...AND SLOW MOVEMENT OF 7H TROF WILL OPT TO ISSUE A FLASH
FLOOD WATCH GENERALLY ALONG AND E OF THE LINE MENTIONED ABOVE. THE
CONCERN IS FOR THE POTENTIAL OF A HIGH END FLOOD OR FLASH FLOOD ACRS
THE PB/LOWER TRANS PECOS WITH CONSOLIDATION INTO AN MCS/CLUSTER OF
TSRA/SHRA THIS EVENING. FAVORED AREA IS IN THE CNTRL/SE PB INTO
LOWER TRANS PECOS. YESTERDAY MEASURED RAINFALL RATES OF .80"/HR IN
MIDLAND WILL BE RAMPED UP TODAY AND COULD BE AS HIGH AS 1.25"/HR
AND LOCAL RAIN AMOUNTS THRU SAT AM MAY TOTAL AS HIGH AS 3-5 INCHES
IN THE ERN PB/LOWER TRANS PECOS. ECMWF IS SLOWEST TO MOVE PRECIP
OUT OF THE CWFA AND DOESN/T DO SO UNTIL LATE SAT PM. THIS DOES
SEEM SLOW AND WILL KEEP TREND INTACT OF DECREASED POPS SAT. A
SHRTWV TROF WILL MOVE S THRU THE NLY MID LEVEL FLOW SUN/MON AND
WILL GENERATE SHRA/TSRA. SFC RIDGING TO ACCOMPANY NLY MID LEVEL
FLOW. LITTLE CHANGE WILL MADE TO FCST BEYOND MONDAY.

&&

.HYDROLOGY...
HYDROLOGIC ISSUES MAY ARISE TODAY ESPECIALLY IN THE LOWER TRANS
PECOS AND BIG BEND AREAS. SOME MINOR RISES OCCURRED LAST EVENING
(TERLINGUA CREEK) SO SOME AREAS ARE ALREADY PRIMED. IR SATELLITE
SHOT SHOW LARGE AREA OF COOLING TOPS ABOUT 120NM W OF PRESIDIO AND
RIO CONCHOS MAY RUN WITH ELEVATED FLOWS LATER TODAY GIVING TO RISES
ALONG THE RIO GRANDE. OTHERWISE URBAN FLOODING/FLASH FLOODING WILL
HAVE CHANCE TO BE SIGNIFICANT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 74  62  77  58  /  80  50  10  10
BIG SPRING TX              75  63  76  59  /  90  70  20  10
CARLSBAD NM                75  64  80  60  /  40  30  10  10
DRYDEN TX                  80  69  80  64  /  90  80  40  10
FORT STOCKTON TX           75  64  77  60  /  90  80  20  10
GUADALUPE PASS TX          68  56  73  54  /  50  30  10  10
HOBBS NM                   73  61  79  58  /  50  40  10  10
MARFA TX                   70  57  72  52  /  90  60  20  10
MIDLAND INTL AIRPORT TX    75  63  78  59  /  90  70  20  10
ODESSA TX                  74  63  77  59  /  90  60  20  10
WINK TX                    77  64  81  62  /  80  60  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
      ANDREWS...BIG BEND AREA...CRANE...DAVIS/APACHE MOUNTAINS
     AREA...ECTOR...GLASSCOCK...HOWARD...LOVING...MARFA
     PLATEAU...MARTIN...MIDLAND...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...TERRELL...
     UPTON...WARD...WINKLER.

&&
Hazardous weather outlook, Sep 27, 1:51 PM CDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
151 PM CDT THU SEP 27 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-281900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
151 PM CDT THU SEP 27 2012 /1251 PM MDT THU SEP 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER SOUTHEAST
NEW MEXICO AND AND WEST TEXAS THIS AFTERNOON AND EVENING. SHOWERS
ARE EXPECTED TO BECOME MORE NUMEROUS TOWARD THE OVERNIGHT HOURS.
THE MAIN THREAT WILL BE HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
OVER THE AREA FRIDAY THROUGH SATURDAY NIGHT. AT THIS TIME...SEVERE
STORMS ARE NOT EXPECTED...BUT HEAVY RAINFALL IS LIKELY. THIS MAY
CAUSE FLASH FLOODING OF LOW LYING AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:04 PM CDTAreal Flood AdvisoryMAFMidland3 hr
Sep 28, 3:54 AM CDTAreal Flood AdvisoryMAFMidland3 hr
Sep 28, 4:45 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Sep 28, 5:13 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Howard, Martin3 hr
Sep 28, 5:53 AM CDTFlash Flood WarningMAFHoward3 hr
Sep 28, 7:03 AM CDTFlash Flood WarningMAFMartin3 hr
Sep 28, 7:07 AM CDTFlash Flood WarningMAFMitchell3 hr
Sep 28, 7:28 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Sep 28, 8:01 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
Sep 28, 8:04 AM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Sep 28, 9:02 AM CDTFlash Flood WarningMAFHoward4 hr
Sep 28, 9:49 AM CDTFlash Flood WarningMAFMitchell4 hr
Sep 28, 10:07 AM CDTAreal Flood AdvisoryMAFMartin3 hr
Sep 28, 10:21 AM CDTAreal Flood AdvisoryMAFCrane, Upton3 hr
Sep 28, 10:22 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
Sep 28, 10:28 AM CDTAreal Flood AdvisoryMAFPecos, Terrell3 hr
Sep 28, 11:07 AM CDTAreal Flood AdvisoryMAFScurry3 hr
Sep 28, 12:06 PM CDTAreal Flood AdvisoryMAFWard114 min
Sep 28, 1:37 PM CDTRiver Flood WarningMAFMitchell7 hr
Sep 28, 2:03 PM CDTAreal Flood AdvisoryMAFPecos, Reeves, Ward3 hr
Sep 28, 2:53 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Reeves3 hr
Sep 28, 5:53 PM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
Sep 28, 6:50 PM CDTRiver Flood WarningMAFPresidio16 hr
Sep 28, 2:44 PM CDTAreal Flood AdvisoryMAFEddy, Lea3 hr
Sep 28, 3:18 PM CDTFlash Flood WarningMAFEddy3 hr
Sep 28, 4:25 PM CDTAreal Flood AdvisoryMAFEddy, Lea3 hr

Nearby

Flash Flood Watches in Texas, 2012Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.